# SDR IPXA10162157

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CDGU220000
- Part serial: 692
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O GOT AN AVIONICS SMOKE INDICATION ON THE O/H PANEL AK ALONG WITH BOTH ECAM AND CRC.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE NO PERCEIVABLE SMOKE ODOR IN THE COCKPIT- NEITHER VISUAL NOR BY SMELL TEST.  R & R SMOKE DETECTOR 13WA REF L/P 32502, ITEM 1.
